Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 182, NWS Austin/San Antonio, TX

May 3, 2007Travis County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 3, 2007, 1:09 AM CDT for Travis County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2007, 1:09 AM CDT (06:09 UTC)
Expired
May 3, 2007, 2:04 AM CDT
In force
55 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Travis County, TX

The radar

The Ft Hood radar (KGRK), 62 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.2 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1528 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 030608
SVREWX
TXC453-030715-
/O.NEW.KEWX.SV.W.0182.070503T0609Z-070503T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
109 AM CDT THU MAY 3 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF AUSTIN...

* UNTIL 215 AM CDT

* AT 107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR MANSFIELD DAM...OR ABOUT 9 MILES WEST OF AUSTIN...AND
  MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST LAKE HILLS BY 115 AM CDT...
  ROLLINGWOOD BY 120 AM CDT...
  AUSTIN BY 125 AM CDT...

LAT...LON 3043 9799 3035 9813 3015 9776 3043 9753

$$
1 follow-up statement
000 
WWUS54 KEWX 030704
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 AM CDT THU MAY 3 2007

TXC453-030714-
/O.CAN.KEWX.SV.W.0182.000000T0000Z-070503T0715Z/
TRAVIS TX-
204 AM CDT THU MAY 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR TRAVIS COUNTY IS CANCELLED...

THE THUNDERSTORM ACROSS TRAVIS COUNTY HAS WEAKENED BELOW SEVERE 
LEVELS. AS A RESULT...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3043 9799 3035 9813 3015 9776 3043 9753

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 12:44 AM CDT, 25 minutes earlier.

Area forecast discussion, May 3, 12:44 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 AM CDT THU MAY 3 2007

.AVIATION...
SHOWERS AND THUNDERSTORMS HAVE MOVED AWAY FROM ALL TERMINALS...BUT
A SECOND LINE IS FORMING OVER THE EASTERN HILL COUNTRY. LOOKS LIKE
THIS LINE WILL MOVE THROUGH THE AUS AREA IN ABOUT AN HOUR. IN THE
WAKE OF ALL THE STORMS EXPECT CIGS AND VIS TO DROP TO IFR BY
AROUND 10Z AND THEN REBOUND TO VFR BY AROUND 19Z.

&&

.PREV DISCUSSION... /ISSUED 1151 PM CDT WED MAY 2 2007/

UPDATE...DECIDED TO KEEP THE FLASH FLOOD WATCH UP TIL 6 AM
AND LET MIDNIGHT SHIFT SEE STORMS SHIFTING ACROSS OUR EASTERN CWA.
MANY STREAMS AND CREEKS REMAIN OUT OF BANKS LATE THIS EVENING
SO WATCH WOULD HEIGHTEN PUBLIC AWARENESS FOR PUBLIC TO STAY
AWAY FROM LOW LYING OR FLOOD PRONE AREAS AND AVOID DRIVING
ACROSS LOW WATER CROSSINGS.

PREV DISCUSSION... /ISSUED 901 PM CDT WED MAY 2 2007/

UPDATE...BUSY NIGHT ACROSS SOUTH CENTRAL TEXAS. BAND OF STRONG TO
SEVERE CONVECTION CONTINUES ALONG THE NORTHERN ESCARPMENT COUNTIES
SOUTHEAST TO ZAVALA COUNTY. WILL TRY TO CLEAR COUNTIES BEHIND THIS
BAND OF CONVECTION FROM TORNADO WATCH 212. AFTER CONSULTATION
WITH SPC...WILL LEAVE VAL VERDE..KINNEY AND MAVERICK COUNTIES IN
THE WATCH AS SOME CONCERN ABOUT CONVECTION REACHING THEM FROM THE
WEST LATE TONIGHT. WILL REALIGN WATCH AND ISSUE NEW FORECASTS TO
REFLECT CHANGES.

PREV DISCUSSION... /ISSUED 340 PM CDT WED MAY 2 2007/

SEVERE STORMS AND HEAVY RAINFALL EXPECTED THIS EVENING THROUGH
THURSDAY MORNING ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY...

DISCUSSION...
RAIN...SEVERE STORMS AND THE POSSIBILITY OF TORNADOES ARE IN STORE
FOR SOUTH CENTRAL TEXAS THIS EVENING THROUGH THURSDAY MORNING.
THE MUCH-ADVERTISED MESOSCALE CONVECTIVE SYSTEM HAS STARTED TO
MOVE INTO THE WESTERN AREAS OF THE CWA AND EXPANDS ALMOST ENTIRELY
ACROSS THE BIG COUNTRY REGION. THIS SYSTEM WILL CONTINUE ITS SLOW
EAST-SOUTHEAST PROGRESSION THIS EVENING AND OVERNIGHT AND SHOULD
EXIT OUR EASTERN COUNTIES BY MID TO LATE MORNING. THE STRONGEST OF
THE EXISTING STORMS HAVE ALREADY PRODUCED DAMAGING WINDS AND LARGE
HAIL...AND WE EXPECT THIS TO CONTINUE AS THE STORMS APPROACH OUR
AREA.

MODELS CONTINUE TO BE CAPRICIOUS WITH THE PLACEMENT OF QPF BULLS-
EYES, BUT WILL LIKELY SEE WIDESPREAD 1 TO 2 INCH RAINFALL AVERAGES
WITH TOTAL AMOUNTS OF 3 TO 5 INCHES POSSIBLE BY EARLY THURSDAY
MORNING. DESPITE WHERE ANY OF THE MODELS INDICATE THE HEAVIEST
RAIN WILL BE, ALL OF SOUTH CENTRAL TEXAS IS SUSCEPTIBLE TO FLASH
FLOODING, ESPECIALLY WITH MOST OF THE AREA STILL DEALING WITH
SATURATED GROUNDS FROM RAIN OVER THE PREVIOUS FEW DAYS. DUE TO THE
OVERNIGHT TIMING OF THE STORMS, WOULD LIKE TO STRESS THE IMPORTANCE
THAT IT IS OFTEN DIFFICULT TO TELL WHEN ROADWAYS HAVE BECOME
INUNDATED BY FLOOD WATERS...ESPECIALLY AT NIGHT. IF POSSIBLE,
KEEP OVERNIGHT TRAVEL LIMITED AND REMAIN ALERT TO THE ONGOING
DANGEROUS WEATHER SITUATION.

ONCE THIS SYSTEM CLEARS THE REGION, UPPER LEVEL RIDGING WILL ENTER
THE PICTURE, LEADING TO A WARM AND DRY WEEKEND. BOTH MAX AND MIN
TEMPERATURES FRIDAY THROUGH SUNDAY WILL BE ABOUT 5 TO 7 DEGREES
ABOVE EARLY MAY NORMALS. MODERATE SOUTHERLY FLOW AT THE SURFACE WILL
KEEP THE WARMER MORNING LOWS THROUGH THE FORECAST PERIOD, BUT MAX
TEMPS WILL MODERATE A LITTLE. ANOTHER UPPER LEVEL LOW IS EXPECTED
TO DEVELOP ACROSS THE FOUR CORNERS REGION OVER THE WEEKEND AND
WILL EJECT NORTHEASTWARD BY THE BEGINNING OF NEXT WEEK. SO FAR,
THIS WILL MEAN A SLIGHT CHANCE FOR MORE RAIN ACROSS SOUTH CENTRAL
TEXAS SOME TIME BETWEEN EARLY MONDAY AND WEDNESDAY. DESPITE MODELS
HAVING DEPICTED THIS SYSTEM FOR THE PAST SEVERAL RUNS, THERE HAS
BEEN VERY LITTLE CONSISTENCY WITH THE TIMING AND PLACEMENT OF THIS
FEATURE...WHICH IS WHY THERE IS AS MUCH UNCERTAINTY IN THE
FORECAST AS THERE IS.

STAYED WITHIN A CATEGORY OF GFS(X) NUMBERS THROUGH MOST OF THE
FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              83  70  91  70  88 /  50  10   0  -   10
AUSTIN BERGSTROM INTL AIRPORT  82  68  90  70  88 /  50  10   0  -   10
DEL RIO INTL AIRPORT           90  73  95  73  92 /  10  10   0  -   10
SAN ANTONIO INTL AIRPORT       86  71  91  71  88 /  40  10   0  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...
BURNET...CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON.

&&

18/05/04
Hazardous weather outlook, May 2, 5:40 AM CDT, 19 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 AM CDT WED MAY 2 2007

TXZ171>173-183>194-202>208-031045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
540 AM CDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL FORM LATER THIS
MORNING AND THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS
COULD BECOME SEVERE. LATER THIS AFTERNOON WE EXPECT HEAVY RAIN TO
DEVELOP WHICH WILL CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL LIKELY BE
NEEDED LATER THIS MORNING.

TXZ209-217>225-228-031045-
FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-DIMMIT-
540 AM CDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL FORM LATER THIS
MORNING AND THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS
COULD BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL LIKELY BE
NEEDED LATER THIS MORNING.

In the hours before

Local storm report, May 2, 8:38 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FUNNEL CLOUD     10 E UVALDE             29.22N 99.62W
05/02/2007                   UVALDE             TX   PUBLIC

            FUNNEL CLOUDS SPOTTED 10 MILES EAST OF THE CITY OF
            UVALDE.

0824 PM     TSTM WND GST     7 NW GEORGETOWN         30.72N 97.77W
05/02/2007  M0 MPH           WILLIAMSON         TX   TRAINED SPOTTER

            WIND GUST TO 59 MPH REPORTED NEAR SUN CITY.

&&

PM
Local storm report, May 2, 9:35 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             3 W GEORGETOWN          30.65N 97.74W
05/02/2007  M1.50 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            LARGE HAIL REPORTED NEAR STATE HIGHWAY 29 WEST OF
            GEORGETOWN.

0815 PM     HAIL             3 N LIBERTY HILL        30.71N 97.92W
05/02/2007  M0.50 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            HAIL REPORTED NEAR STATE HIGHWAY 29 AND COUNTY ROAD 200.

&&

PM
Local storm report, May 2, 9:46 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      1 E GEORGETOWN          30.65N 97.67W
05/02/2007                   WILLIAMSON         TX   LAW ENFORCEMENT

            SEVERAL STREET HAVE WATER OVER THE ROADS.

0845 PM     TSTM WND DMG     BATESVILLE              28.95N 99.61W
05/02/2007                   ZAVALA             TX   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN.

0825 PM     HAIL             GEORGETOWN              30.65N 97.69W
05/02/2007  M2.75 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            VERY LARGE HAIL, ALONG WITH NUMEROUS REPORTED OF DIME
            SIZE HAIL, WIND GUSTS TO 47 MPH AND SEVERAL TREES BLOWN
            DOWN.

&&

PM
Local storm report, May 2, 10:13 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1013 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             1 N DILLEY              28.68N 99.17W
05/02/2007  M0.88 INCH       FRIO               TX   CO-OP OBSERVER

            PENNY TO NICKEL SIZE HAIL REPORTED.

&&

PM
Local storm report, May 2, 11:29 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     FLASH FLOOD      2 W LOCKHART            29.87N 97.71W
05/02/2007                   CALDWELL           TX   LAW ENFORCEMENT

            WEST AUSTIN STREET HAS WATER FLOWING OVER IT. SOME
            REPORTS OF POWER LINES DOWN AND LOSS OF POWER.

1111 PM     HAIL             5 NW SEGUIN             29.63N 98.03W
05/02/2007  M0.75 INCH       GUADALUPE          TX   LAW ENFORCEMENT

            NUMEROUS REPORTS OF LARGE HAIL FROM DIME TO NEAR PENNY.

&&

PM
Local storm report, May 2, 11:48 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             CONCAN                  29.52N 99.73W
05/02/2007  M1.75 INCH       UVALDE             TX   LAW ENFORCEMENT

0810 PM     FUNNEL CLOUD     10 E UVALDE             29.22N 99.62W
05/02/2007                   UVALDE             TX   PUBLIC

            FUNNEL CLOUDS SPOTTED 10 MILES EAST OF THE CITY OF
            UVALDE.

0815 PM     HAIL             3 N LIBERTY HILL        30.71N 97.92W
05/02/2007  M0.50 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            HAIL REPORTED NEAR STATE HIGHWAY 29 AND COUNTY ROAD 200.

0824 PM     TSTM WND GST     7 NW GEORGETOWN         30.72N 97.77W
05/02/2007  M0.00 MPH        WILLIAMSON         TX   TRAINED SPOTTER

            WIND GUST TO 59 MPH REPORTED NEAR SUN CITY.

0825 PM     HAIL             3 W GEORGETOWN          30.65N 97.74W
05/02/2007  M1.50 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            LARGE HAIL REPORTED NEAR STATE HIGHWAY 29 WEST OF
            GEORGETOWN.

0825 PM     HAIL             GEORGETOWN              30.65N 97.69W
05/02/2007  M2.75 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            VERY LARGE HAIL, ALONG WITH NUMEROUS REPORTED OF DIME
            SIZE HAIL, WIND GUSTS TO 47 MPH AND SEVERAL TREES BLOWN
            DOWN.

0840 PM     FLASH FLOOD      1 E GEORGETOWN          30.65N 97.67W
05/02/2007                   WILLIAMSON         TX   LAW ENFORCEMENT

            SEVERAL STREET HAVE WATER OVER THE ROADS.

0845 PM     TSTM WND DMG     BATESVILLE              28.95N 99.61W
05/02/2007                   ZAVALA             TX   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN.

1012 PM     HAIL             1 N DILLEY              28.68N 99.17W
05/02/2007  M0.88 INCH       FRIO               TX   CO-OP OBSERVER

            PENNY TO NICKEL SIZE HAIL REPORTED.

1111 PM     FLASH FLOOD      2 W LOCKHART            29.87N 97.71W
05/02/2007                   CALDWELL           TX   LAW ENFORCEMENT

            WEST AUSTIN STREET HAS WATER FLOWING OVER IT. SOME
            REPORTS OF POWER LINES DOWN AND LOSS OF POWER.

1111 PM     HAIL             5 NW SEGUIN             29.63N 98.03W
05/02/2007  M0.75 INCH       GUADALUPE          TX   LAW ENFORCEMENT

            NUMEROUS REPORTS OF LARGE HAIL FROM DIME TO NEAR PENNY.

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:02 PM CDTSevere Thunderstorm WarningEWXBlanco28 min
May 2, 7:02 PM CDTSevere Thunderstorm WarningEWXGillespie28 min
May 2, 7:27 PM CDTSevere Thunderstorm WarningEWXBandera63 min
May 2, 7:29 PM CDTFlash Flood WarningEWXUvalde3 hr
May 2, 7:32 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet43 min
May 2, 7:49 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson56 min
May 2, 7:59 PM CDTSevere Thunderstorm WarningEWXKendall61 min
May 2, 7:59 PM CDTSevere Thunderstorm WarningEWXUvalde31 min
May 2, 8:06 PM CDTTornado WarningEWXUvalde24 min
May 2, 8:20 PM CDTSevere Thunderstorm WarningEWXZavala40 min
May 2, 8:26 PM CDTTornado WarningEWXUvalde19 min
May 2, 8:30 PM CDTSevere Thunderstorm WarningEWXFrio, Medina60 min
May 2, 8:42 PM CDTTornado WarningEWXFrio, Medina18 min
May 2, 9:02 PM CDTTornado WarningEWXFrio28 min
May 2, 9:20 PM CDTFlash Flood WarningEWXFrio4 hr
May 2, 9:20 PM CDTSevere Thunderstorm WarningEWXFrio55 min
May 2, 9:29 PM CDTSevere Thunderstorm WarningEWXBexar, Comal31 min
May 2, 9:41 PM CDTFlash Flood WarningEWXHays2 hr
May 2, 10:46 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Lee3 hr
May 2, 10:46 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Guadalupe, Lee3 hr
May 2, 10:48 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe57 min
May 2, 10:54 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe, Wilson21 min
May 3, 12:26 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
May 3, 1:04 AM CDTSevere Thunderstorm WarningEWXZavala43 min
May 3, 1:10 AM CDTSevere Thunderstorm WarningEWXBlanco34 min
May 3, 1:16 AM CDTFlash Flood WarningEWXBlanco, Hays, Travis3 hr
May 3, 1:16 AM CDTFlash Flood WarningEWXBlanco, Hays, Kendall, Travis, Williamson3 hr
May 3, 1:29 AM CDTFlash Flood WarningEWXBurnet3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.